Manufacturer | Pfizer |
---|---|
Place of Business | Saint-Laurent, QC H4R 1J6 CA |
Manufacturer reference | DR04062-244 |
Product Dimensions | 7 x 4.2 x 4.2 cm; 30.55 Grams |
ASIN | B072Z24NCC |
Advil Extra Strength Ibuprofen Pain Relief Caplets, Fast Acting Pain Relief for Migraine, Arthritis, Back, Neck, Joint, and Muscle Relief, 400mg (16 Count)
Purchase options and add-ons
Brand | Advil |
Specific uses for product | Menstrual Pain, Joint Pain, Arthritis, Fever |
Item dimensions L x W x H | 7 x 4.2 x 4.2 Centimetres |
Number of Items | 1 |
Size | 16 Count (Pack of 1) |
About this item
- FAST AND EFFECTIVE: Fast-acting Advil Extra Strength Caplets provide effective pain relief from migraine, muscle and joint pain, period and menstrual pain, backaches, neckaches, toothaches, and pain from inflammation associated with arthritis or physical overexertion.
- COLD AND FLU RELIEF AND FEVER REDUCER: Advil also relieves aches and pains due to the common cold and temporarily reduces fever.
- LONG LASTING: A dose of Advil Extra Strength Caplets provides up to 8 hours of pain relief. Advil has provided fast, effective fever and pain relief for over 25 years.
- 400mg IBUPROFEN PER DOSE: This package includes one 16-count bottle of Advil Extra Strength Caplets (400 mg ibuprofen). Take with food or milk if stomach upset occurs.
- TRUSTED BRAND: Advil has provided fast, effective fever and pain relief for over 25 years.
Frequently bought together

Customers who viewed this item also viewed
Special offers and product promotions
- Buy at least 5 products of your choice among the eligible products and save 5%. Offered by Amazon.ca Shop items
Important information
Ingredients
Active ingredient (in each caplet) Ibuprofen 400 mg (NSAID)* *nonsteroidal anti-inflammatory drug. Inactive ingredients Corn starch, croscarmellose sodium, hydroxypropyl methylcellulose, iron oxides, pharmaceutical ink, polyethylene glycol, pregelatinized starch, silicon dioxide, sodium lauryl sulfate, stearic acid, talc, titanium dioxide.
Legal Disclaimer
Does not ship to QC.
Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product.
Product description
Fast-acting Advil Extra Strength Ibuprofen Caplets provide effective pain relief from headaches, muscle and joint pain, cold and flu, period and menstrual pain, backaches, toothaches, and pain from inflammation associated with arthritis or physical overexertion. They also provide fast, effective pain relief from tension headaches, muscle sprains and strains, migraine pain, and dental pain. Advil also relieves aches and pains due to the common cold and temporarily reduces fever. A dose of Advil Extra Strength Caplets provides up to 8 hours of pain relief. Advil has provided fast, effective fever and pain relief for over 25 years. This package includes one 16-count bottle of Advil Extra Strength Caplets (400 mg ibuprofen). The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a fast and effective pain reliever and fever reducer.
From the manufacturer


More people reach for Advil than any other pain reliever
We know there’s never a good time for pain. So set your schedule with Advil Extra Strength Caplets for fast, effective relief no matter when pain strikes. Advil delivers relief from several types of pain including headaches, migraines, muscle & joint pain, body pain, backaches, menstrual pain and toothaches.
Why Advil?
|
|
|
---|---|---|
Get to the Root of PainPeople trust Advil because it is a locally acting, non-steroidal anti-inflammatory drug (NSAID), which acts at the site of pain to reduce or block the amount of pain-causing chemicals produced. |
Relief You Can Count OnAdvil Extra Strength Caplets contain the active ingredient Ibuprofen in a 400 mg dose per pill. This can help relieve tough pains so you can take on your day uninterrupted. |
For Many Types of PainAdvil comes in various formats to provide effective relief of many types of pain - whether you’re suffering from a headache or body pain we have you covered! |
Product information
Technical Details
Additional Information
Best Sellers Rank | #404 in Health & Personal Care (See Top 100 in Health & Personal Care) #2 in Ibuprofen |
---|
Feedback
Product details
- Is discontinued by manufacturer : No
- Product Dimensions : 7 x 4.2 x 4.2 cm; 30.55 Grams
- Date First Available : Feb. 19 2018
- Manufacturer : Pfizer
- Place of Business : Saint-Laurent, QC H4R 1J6 CA
- ASIN : B072Z24NCC
- Manufacturer reference : DR04062-244
- Country of origin : Canada
- Best Sellers Rank: #404 in Health & Personal Care (See Top 100 in Health & Personal Care)
- #2 in Ibuprofen
- Customer Reviews:
Product guides and documents
Customer reviews

-
Top reviews
Top reviews from Canada
There was a problem filtering reviews right now. Please try again later.
My only complaints are price, and that the larger club sizes aren't available online. Those issues resolved would push it to a five star rating.
Disclaimer:While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read and follow labels, warnings, and directions before using or consuming a product. This product may not be right for you. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Amazon.ca assumes no liability for inaccuracies or misstatements about products.